# SDR SWAA2023011087188

- Difficulty date: January 3, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 57,497 hours, 34,305 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER VAPOR BARRIER ANGLE IN ECS BAY IS CRACKED AT STA 663; WL 167; LBL 41.<[01] REMOVED VERTICAL STIFFENER AT LBL 39 AND HORIZONTAL U-CHANNEL IAW SRM 51-40-02-0G-0.;[02] VERIFIED ITEM 1 OF STEPS 3; 4; 6 AND 7;[03] VERIFIED ITEM 5 OF STEP 7 AND ITEM 1 OF STEP 8;[04] VERIFIED ITEM 3 OF STEP 8;[05] VERIFIED ITEM 2 OF STEP 10;[06] AUDIT CW
